Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from acidity since 8 years.

i am suffering from acidity since 8 years. Should I continue zinetac? 39 y, lecturer, i am suffering from acidity since 8 years. one dr suggested me ginetac tab , i taken for nearly 6 months , 2 times dialy. but now i stoped, because i am scared that it will cause side effects.. Should I continue zinetac???
Asked On : Thu, 4 Feb 2010
Answers:  4 Views:  3165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist, Surgical 's  Response
Cosuming antacids for a long time has a bad effect on the gut. Acid is a defence against infections. Suppressing this mechanism could make you prone to intestinal infections.You should not continue antacid therapy for such a long time. Banana is a natural antacid. I think you should consume one banana in the morning with a glass of luke wrm water and avoid all spicy and salty food items .
Answered: Wed, 3 Aug 2011
I find this answer helpful
  User's Response
Hi.. ZInetac is a fairly safe drug having very few side effects.. Occasionally long usage can cause effects such as rash, nausea, headache in a few people.. If you develop any of these report to your doctor.. Apart from the medications, few life style modification can help in treating the condition.. These measure are restriction spicy food, restricting coffee consumptions, reduce deep fried diet, alcohol consumption, weight reduction, regular sleep.. All the best..
Answered: Thu, 4 Feb 2010
  User's Response

Hi.. I have been taking zinetac since a few years too and I have not seen any side effects.. It can cause some of the side effects though..
Answered: Thu, 4 Feb 2010
  User's Response

Hi... Consult with your doctor.. May be you can follow with one of the gastroenterologist.. An endoscopy may be able to identify the problem clearly and the treatment would be appropriate..
Answered: Thu, 4 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor